# SDR CALA2013121693696

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 72,583 hours, 12,719 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IDG OIL FILTER BLOCKED SHOWN ON ELECTRICAL MX PAGE.  FOUND DURING ETOPS PDSC ITEM 1 E IAW FIM 24-11 TASK 809 B 1 & AMM TASK 12-22-07 200-802 PG 311 REPLACE IDG ON ACCOUNT OF DPI EXTENDED.
